# SDR REXA2019010300010

- Difficulty date: January 3, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,619 hours, 25,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION. AFT OVERHEAD EMER LIGHT INOP. DEFERRED OVERHEAD EMERGENCY FLOODLIGHT IAW MEL 33-51-1B MOC NOTIFIED #99295 MMO2 UPDATED PLACARD INSTALLED. *****RELAMPED AFT CABIN EMERGENCY FLOODLIGHT IAW AMM 33-51-16 OPS CHECK GOOD THIS CLEARS DM 3532778-1 PLACARD REMOVED MM02 UPDATED MAINTENANCE CONTROL NOTIFIED 10088.
